| Catalog Number |
305145 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material#: 305145, batch#: 3347603.It was reported by customer that black specks found in needle package.Rcc received a complaint via phone.Ref: (b)(4), lot: 3347603 (lot was not saved for previous needle identified with issue), event date: 10/29/2024, sample saved for investigation.Issue: black specks found in needle package, noticed this prior with another needle but did not report at the time.Would like replacements sent.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
No additional information received.
Additional Manufacturer Narrative
Pr (b)(4) follow up it was reported there were black specks found in needle package.A device history record review was completed by our quality engineer team for provided material number 305145 and lot number 3347603.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.